Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have headaches, eyes sensitive, earache. Taken paracetamol. Next step?

I have been having bad headaches for the past three days and my eyes are starting when i look at light or if i look somewhere too fast. I have taken paracetamol but it didn t help much. I also have a really sore throat , which I had last week though tonsillitis was ruled out. When i sleep i wake up really sweaty too and keep getting earaches on and off.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
what you describe could be either primary or secondary headaches. Considering the relationship of the pain to the ear - nose - throat sphere, it is advisable you meet an ENT specialist for evaluation. Its advisable to rule our any sinus infection , ethmoidoitis or other. However, possibilities of primary headaches like migraines, cluster headaches and tension headaches are not to be completely excluded.
Meeting an ENT specialist shall put many things in order for appropriate diagnostic and management plan.
Hope this helps,
Luchuo, MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor